# SDR P5CA9701239

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION NR 1 PYLON CAP SKIN UNDER SADDLE FAIRING HAS LIGHT SURFACE AT FAIRING ATTACHMENT FASTENER HOLES AND REQUIRES PAINT TOUCH UP.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND TREATED PER 51-10-02.  AD: NR 94-15-18.
